Back pump or kidneys?
- 10-08-2008, 10:46 PM
Back pump or kidneys?
Started my 1st cycle of E max, 1 cap 3 times daily, F 5'3 115, was doing great for 2 weeks, now I have low back pain, I mean at times extreme, sometimes manageable. How do I get rid of it, downsized to 2 caps, tried taurine 8 mgs daily, no help. Really don't want to quit cycle.....HELP!
- 10-08-2008, 10:48 PM
- 10-08-2008, 10:48 PM
up to 5g taurine (not mg, but i'm sure yours was a mistype), 500mg magnesium, and a bunch of water. sometimes back pumps are caused just from water deficiency. thats all know.
10-08-2008, 10:51 PM
10-08-2008, 10:53 PM
10-08-2008, 10:54 PM
10-08-2008, 11:00 PM
if the taurine/magnesium/water doesn't work, your only choice is to drop the dosage of the PH that you're using. some people just don't respond well to some PH's, while they respond really well to other ones. at 115 pounds, three caps are probably too much for your frame. they were designed for average lifter weight - 160-175 pounds. thats why 200 pounders have to take more to get an effect. its probably one cap too much for you.
try lowering down to 2 caps per day and the taurine/magnesium/water combo and see what happens. if it doesn't go away in two days, you might just want to jump into PCT if you can't muscle through the sides.
being a female, and it more than likely being your first cycle might have something to do with it too.
10-08-2008, 11:05 PM
10-08-2008, 11:11 PM
you know that this may have a virilizing effect on you right?
also i dont know what kinda of PCT a female would use....????
10-08-2008, 11:16 PM
10-08-2008, 11:17 PM
10-08-2008, 11:27 PM
10-08-2008, 11:30 PM
10-08-2008, 11:32 PM
10-08-2008, 11:32 PM
10-08-2008, 11:40 PM
im not 100 percent sure, but a lot of female bodybuilders who use it develop an enlarged clitoris.
the only thing that doesnt form that (in terms of anabolics) would be low dose anavar and very very low dose winny (but virilization can still occur at certain doses,
will it happen to you? i dont know, but its a definet possibility. and as far as getting your body back to homeostasis im not sure what you would use, because ive never really encountered it before, Possibly 25mg of clomid for a few weeks. but i have no idea.
im just throwing concerns out there for you to think over,
10-08-2008, 11:42 PM
10-09-2008, 12:02 AM
10-09-2008, 12:06 AM
the only anabolic prohormone i would run if i were a woman would be 25mg hdrol but i dont know much about these steroids and PHs on females. but Hdrol haveing very low androgenic activity could more then likely be a better choice
10-09-2008, 12:07 AM
10-09-2008, 03:29 AM
Women don't need to run PCT, some women taper down but that a personal choice.
E-max isn't a very good choice for a woman because it's perhaps the most androgenic OTC product available.
M-drol at 10 mg a day would be a far better choice for a woman determined to do steroids because M-drol has incredible gains with very little androgenic side effects.
10-09-2008, 08:56 AM
Try eating a couple of bananas a day,for the potassium,and drink plenty of water! If it does'nt improve after 3-4 days you might want to drop down to 2 caps a day.
But as Space said,M-drol would be a better option for you,start at 5mg, maybe go to 10mg ED,for 2-3 weeks.
10-09-2008, 10:32 AM
Island, who did you speak with before running this product? Who "sold you on it" so-to-speak?
I think these are important questions to answer for safety reasons. Often times "GNC"-type retail locations sell anything and everything to anyone and everyone. They will basically lie to your face to make a sale with total disregard to your safety/health.
10-09-2008, 10:41 AM
10-09-2008, 05:41 PM
10-09-2008, 07:25 PM
10-09-2008, 08:39 PM
10-09-2008, 08:41 PM
epi is androgenic, as well as anabolic, but i believe it is more androgenic, it happens to female bodybuilders who use some form of juice, even anavar or winny at high doses can cause it, will it happen in one run? who knows, there are just concerns.
10-09-2008, 08:45 PM
10-09-2008, 08:52 PM
its just a concern
4 weeks? probably not, but if she did a few more cycles, even mild ones, it may appear, she needs to know these side effects.
she may be better off a plant extract that increases protein synthesis and nitrogen retention.
she could probably add more fats in her diet and gain quite steadily. even extra Arachadonic Acid could help.
10-10-2008, 12:25 AM
10-10-2008, 10:07 AM
Islandgirl,I don't think there's any reason for you to panic here,the parent compound of epi,Epitiostanol has been around since the 60's and was used to treat breast cancer.It was found to highly anabolic[builds muscle] and was altered slightly[methylated] to improve absorption,and marketed as a designer steroid.Medical dosages of Epitiostanol were around 10mg 3 x week and it was considered to be one of the safest anti-estrogens,with minimal side effects.It has an anabolic/androgenic ratio of 12:1,meaning its far more anabolic than androgenic.As a female you want to avoid androgenic compounds,[unless you want to walk around with your clitoris dragging on the floor or be the star of chixwithdix.com,which i'm sure is not the case.]
I'm fairly sure the side effects your getting are from too high a dose [juggernaut nutrition Emax-10mg caps?] A typical dose of epi[&clones] for somebody around 180-200lbs would be 30-40mg ED,so for woman of 115lbs i would say 20mg ED max.
I would suggest you drop down to 20mg ED and see if it gets better,if not,then stop,this compound may not suit you.
If you want try something else in the future,then i would suggest low dose m-drol [5,maybe 10mgs ED]or the 19norandro compounds,which are considered to be the safest of the prohormones for females.
After your Emax cycle,don't forget to run a liver care product for2-3 weeks.
10-10-2008, 10:22 AM
methylating can severly change the make up of the compound, they used NON METHYLATED epithios,
looks at Dbol and Boldenone, dbol is methylated boldenone, and is very androgenic, boldenone is much more ananbolic,
so that slight change can really do a lot to a compound. shift ratios, increase bioavailability, increase half life, increased liver stress
10-10-2008, 10:59 AM
Crazyfool,you're right about methylation changing the properties of a compound.According to Vida,epi is 1100% anabolic and 91% androgenic as methyl-test,so it's not particularly androgenic.The point of my post was to reasure Islandgirl that what she is taking is not going to make her clit grow to the size of a banana,or completely screw her up.Crader on this forum took an epi clone,so its been done before although it may not be the best option in terms of PH/DS for a woman.
I have to disagree with your comments on Dbol,it's moderately androgenic,but highly anabolic.I'm currently running a pulse cycle of Pplex &Dbol,because Dbol isnt androgenic enough on its own,which is where the Pplex comes in.
10-10-2008, 01:48 PM
10-10-2008, 06:48 PM
10-10-2008, 08:47 PM
Similar Forum Threads
- By Draikaiden in forum Cycle InfoReplies: 2Last Post: 09-10-2010, 04:19 PM
- By mybeefstrong in forum AnabolicsReplies: 9Last Post: 08-01-2009, 07:19 PM
- By donnywarchild in forum Exercise ScienceReplies: 10Last Post: 04-10-2009, 12:51 AM
- By BillyBoy5885 in forum AnabolicsReplies: 6Last Post: 02-18-2009, 10:26 PM
- By allpumpedup in forum SupplementsReplies: 18Last Post: 03-19-2008, 04:39 PM